# SDR SIMA20200617001

- Difficulty date: June 17, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 37,742 hours, 33,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT INOP.  RELAMPED RH AFT OVERWING EMERGENCY LIGHT IAW AMM 33-50-07, OPS CHK GOOD.
